MAUDE Adverse Event Report: HOLLISTER INCORPORATED HOLLISTER CERAPLUS OSTOMY BARRIER; 2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS

HOLLISTER INCORPORATED HOLLISTER CERAPLUS OSTOMY BARRIER; 2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS
Model Number 11704
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an end user developed irritation with weeping and blisters under the tape border of the hollister ostomy barrier 5 months after he first started using the product.It was further reported that despite using stoma powder and skin prep, the irritation continued.It was reported he went to see his health care professional who prescribed clobetasol cream to be used twice a week and the area is now improving.
 
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review could not be conducted because lot number not provided.Sample not returned so sample evaluation not possible.Root cause of reported irritation under the ostomy tape border cannot be determined.Only the di is available for the udi since the lot number was not provided.

Brand Name
HOLLISTER CERAPLUS OSTOMY BARRIER
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, SOFT CONVEX, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24293140
Report Number1119193-2026-00007
Device Sequence Number10324516
Product Code EXB
UDI-Device Identifier00610075069095
UDI-Public(01)00610075069095
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale